MAUDE Adverse Event Report: TERUMO CARDIOVASCULAR SYSTEMS CORPORATION ADVANCED PERFUSION SYSTEM 1; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS-ADVANCED PERFUSION SYSTEM 1

TERUMO CARDIOVASCULAR SYSTEMS CORPORATION ADVANCED PERFUSION SYSTEM 1; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS-ADVANCED PERFUSION SYSTEM 1
Model Number 890500
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/03/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The field service representative (fsr) ran testing on the ccm and could not duplicate the reported complaint.The fsr replaced the ccm.The unit operated to the manufacturer's specifications.
 
Event or Problem Description
It was reported that the central control monitor (ccm) displayed a 'system computer needs service' message multiple times.There was no blood loss, nor adverse consequences to the patient.No other details regarding the nature of this event were provided.
 
Additional Manufacturer Narrative
Updated block: b5.
 
Event or Problem Description
Additional information was received that the issue occurred during cardiopulmonary bypass (cpb).There was no delay.The surgical procedure was not completed successfully as the patient passed away.It was reported that the alleged malfunction of the central control monitor (ccm) was not related to the death of the patient.
 
Additional Manufacturer Narrative
The reported complaint could not be confirmed.The service repair technician (srt) could not duplicate the reported complaint.The central control monitor (ccm) booted up as expected with no issues.The ccm local area network interface (lan/if) board was replaced as a precaution.Release testing was performed.The unit operated to the manufacturer's specifications.If additional information becomes available on this complaint that would alter the facts and/or conclusion, a supplemental report will be filed accordingly.

Brand Name
ADVANCED PERFUSION SYSTEM 1
Common Device Name
CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS-ADVANCED PERFUSION SYSTEM 1
Manufacturer (Section D)
TERUMO CARDIOVASCULAR SYSTEMS CORPORATION
6200 jackson road
ann arbor MI 48103
Manufacturer (Section G)
SAME
Manufacturer Contact
douglas patton
6200 jackson road
ann arbor, MI 48103
7346634145
MDR Report Key20549099
Report Number1828100-2024-00300
Device Sequence Number7481359
Product Code DTQ
UDI-Device Identifier00886799001813
UDI-Public(01)00886799001813(11)231128
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K221895
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number890500
Device Catalogue Number890500
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/17/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/03/2024
Supplement Date Received by Manufacturer12/10/2024
04/22/2025
Initial Report FDA Received Date10/28/2024
Supplement Report FDA Received Date01/03/2025
05/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/28/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown